# SDR AALA20140707008

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 54,905 hours, 7,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 23CD MISSING LAMPS.  REPLACED LAMPS FOR ESCAPE PATH LIGHT AT SEAT 23CD.  OPERATIONS CHECKED NORMAL.
